# SDR UPS07849737

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING OUTBD L/E RIB CRACKED AT XFS 591.  NDT VERIFIED CRACK ENDS AT FASTENER HOLE IAW NDSPM 06-10-01-001.  FABRICATED AND INSTALLED REPAIR ANGLE AT LT WING OUTBD L/E STA XFS 591 IAW SRM 57-03-03 FIG 6.
